# SDR UIEA2020070701493

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 99,899 hours, 17,681 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 65B0220621
- Condition: Deformed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B AILERON I/B FWD LOWER RIB DEFORMED.  LT WING I/B AILERON I/B FWD LOWER RIB PN 65B02206-21 LOCAL FABRICATED IAW DWG AND PL 65B02206-21.  SUBJECT BRACKET REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02.
